I am currently being treated with Lupron after receiving 20 doses of proton beam radiation. I had my first shot of 45 mg on October 28, 2018 following my diagnosis with Gleason score of 8. We started radiation treatment 2 months after first shot. My treatment include 3 six month doses of Lupron. I had some of the typical side effects with the first shot, hot flashes, fatigue, etc. I'm writing this because of what happened after my second shot in May. Some of my side effects began to increase, particularly, muscle, joint and bone pain. I talked to the staff at Mayo and they suggested taking Aleve. Last week I met with my GP and he decided to do some blood tests to see if there could be some other causes of the pain. He discovered that I was deficient in vitamin D. He has put me on a vitamin D regiment, in addition to the vitamin D that is include with my calcium tablets. I would encourage anyone who has had the same experience to consult your doctor. By the way, Mayo concurred with my GPs decision.